Is Gaviscon Dual Action Tablets Heartburn And Indigestion Relief Peppermint | 48 pack Wheat Free?

No. This product is not wheat free as it lists 1 ingredient that contains wheat.

Why it's not wheat free

  • gluten from wheat

gluten from wheat

Dietitian note

Wheat is the most popular cereal grain in the world. It can be found in a wide variety of foods from pastas and breads to chips and other savory snacks.

Note by Team Spoonful, Clinical nutrition experts

Keep checking with Spoonful

Explore available ingredient explanations and check other groceries against your dietary needs.

Product Image
Spoonful app scanning a product

Scan products instantly

500K+ users • 4.6★ rating

Download on App StoreGet it on Google Play

Free download • No credit card

Ingredients

Contains phenylalanine, mannitol, aspartame, sulphites and sodium. - Contains gluten from wheat (less than 20ppm). Sodium Alginate 250 mg Sodium Bicarbonate 106.5 mg Calcium Carbonate 187.5 mg Sodium Alginate 250 mg Sodium Bicarbonate 106.5 mg Calcium Carbonate 187.5 mg

Check Gaviscon Dual Action Tablets Heartburn And Indigestion Relief Peppermint | 48 pack against your own diets in the app.

Where to buy

Gaviscon Dual Action Tablets Heartburn And Indigestion Relief Peppermint | 48 pack is available at 2 retailers

WoolworthsCountdown

About this product

Unknown · Piece

Flavor
Neutral
Texture
Chewy